# SDR SWAA2018112727166

- Difficulty date: November 20, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL CRACKED BETWEEN BS 500A TO BS 500B, RBL 25.  REPAIRED INTERCOSTAL PER SRM.
